# SDR ASAA2018092726355

- Difficulty date: September 27, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 54,842 hours, 21,715 cycles
- System (JASC): 7600 · Engine Controls
- Part: Switchpack
- Part number: 254A115011
- Part serial: AC00318
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 5,487 hours, 2,498 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO BRAKE DISARM LIGHT COMES ON AND REMAINS ILLUMINATED WHEN RTO SELECTED ON GROUND. GROUNDED - YES. REMOVED/REPLACED LT SWITCH PACK ASSY (M1766) REF AMM 76-11-07. DUE TO INTERCHANGEABILITY ISSUES, REMOVED/REPLACED RT SWITCH PACK ASSY (M1767) REF AMM 76-11-07. ALL TESTS PASSED ON BOTH SIDES. AUTO BREAK OPS NORMAL. NO AACU FAULTS.
